MathSciNet Relay Station
MathSciNet bibliographic data
MR2060125 05C69
Marcu, Dãnut Some results on the independence number of a graph. J. Indian Inst. Sci. 83 (2003), no. 3-4, 95–97.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement